# SDR A6WA202210258420

- Difficulty date: October 25, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 39,335 hours, 38,185 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Bracket
- Part number: 601R317711
- Part serial: NSN
- Condition: Corroded
- Location: Fs 349 & Lbl 42
- Part time: 39,335 hours, 38,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SURROUND STRUCTURE HAS CORROSION ON ANGLE P/N:601R31527-221 AND BRACKET CONNECTOR P/N: 601R31771-1 LOCATED BETWEEN FS 333 - FS 349 AND LBL 42 - LBL 44.  *****************AIRCRAFT REMOVED FROM SERVICE********************** BLENDED 1 EA AREA ON ANGLE P/N: 601R31527-221 (P1) = 1.6"L X 1.1"W X 0.003"D IAW MHIRJ CRJ200 SRM 51-12-00 REV 39.  BLEND ON ANGLE WITHIN ALLOWABLE LIMITS IAW  MHIRJ CRJ200 SRM 53-00-00 REV 39. BLENDED 1 EA AREA ON CONNECTOR BRACKET P/N: 601R31771-1 (P2) = 1.5"L X 0.800"W X 0.030"D IAW MHIRJ CRJ200 SRM 51-12-00  REV 39. BLEND ON CONNECTOR BRACKET (P2) IS NOT WITHIN ALLOWABLE LIMITS IAW MHIRJ CRJ 200 SRM 53-00-00 REV 39. REMOVED AND REPLACED BRACKET CONNECTOR P/N: 601R31771- 1 IAW MHIRJ CRJ200 SRM 51-40-11 REV 39 AND SRM 51-42-06 REV 39. ACCOMPLISHED HFEC INSPECTION AT BLEND AREA LOCATED AT (P1) BLEND ON ANGLE P/N: 601R31527-221  IAW MHIRJ CRJ200 NDT MANUAL PART 1 51-20-06 REV 44. NO INDICATIONS NOTED AT THIS TIME. RESTORED PROTECTIVE FINISH ALONG PASSENGER DOOR REPAIR AREAS AT FS 330 TO FS 349 AND LBL 42 TO LBL 44. WORK ACCOMPLISHED ON AERSALE WO #003784 CARD #20229 CARD ID #1768609 CRS #4AER685B N459AW TT: 39,335:30 TC: 38,185
